# SDR IPXA2017011312674

- Difficulty date: December 29, 2016
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 60,626 hours, 15,339 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, LEFT NLG TRUNNION FITTING IS CRACKED.  REPAIRED THE TRUNNION FITTING IAW SRM 53-10-14 REPAIR 2 FIG. 202. (MAJOR)
